Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Algebraic homogeneous spaces over fields of characteristic two


Author: Jean Dieudonné
Journal: Proc. Amer. Math. Soc. 2 (1951), 295-304
MSC: Primary 14.0X
DOI: https://doi.org/10.1090/S0002-9939-1951-0042168-4
MathSciNet review: 0042168
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] C. Arf, Untersuchungen über quadratische Formen in Körpern der Charakteristik 2, I, J. Reine Angew. Math. vol. 183 (1941) pp. 148-167. MR 0008069 (4:237f)
  • [2] E. Cartan, Leçons sur la théorie des spineurs, vol. 2, Actualités Scientifiques et Industrielles, no. 701, Paris, Hermann, 1938.
  • [3] W. L. Chow, On the geometry of algebraic homogeneous spaces, Ann. of Math. vol. 50 (1949) pp. 32-67. MR 0028057 (10:396d)
  • [4] L. E. Dickson, Linear groups, Leipzig, Teubner, 1901.
  • [5] J. Dieudonné, Sur les groupes classiques, Actualités Scientifiques et Industrielles no. 1040, Paris, Hermann, 1948. MR 0024439 (9:494c)
  • [6] -, On the automorphisms of the classical groups, Memoirs of the American Mathematical Society, no. 2, 1950.
  • [7] J. A. de Séguier, Sur les groupes à invariant bilinéaire ou quadratique dans un champ de Galois, J. Math. Pures Appl. (7) vol. 2 (1916) pp. 281-366.
  • [8] E. Study, Gruppen zweiseitiger Kollineationen, Nachr. Ges. Wiss. Göttingen (1912) pp. 453-479.

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 14.0X

Retrieve articles in all journals with MSC: 14.0X


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1951-0042168-4
Article copyright: © Copyright 1951 American Mathematical Society

American Mathematical Society